Representations with cohomology in the discrete spectrum of subgroups of SO (n,1)(Z) and Lefschetz numbers
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 1, p. 89-136
@article{ASENS_1987_4_20_1_89_0,
     author = {Rohlfs, J\"urgen and Speh, Birgit},
     title = {Representations with cohomology in the discrete spectrum of subgroups of ${\rm SO}(n,1)({Z})$ and Lefschetz numbers},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 20},
     number = {1},
     year = {1987},
     pages = {89-136},
     doi = {10.24033/asens.1525},
     zbl = {0626.22010},
     mrnumber = {88h:22019},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1987_4_20_1_89_0}
}
Rohlfs, Jürgen; Speh, Birgit. Representations with cohomology in the discrete spectrum of subgroups of ${\rm SO}(n,1)({Z})$ and Lefschetz numbers. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 1, pp. 89-136. doi : 10.24033/asens.1525. http://www.numdam.org/item/ASENS_1987_4_20_1_89_0/

[A] J. Arthur, Lecture at The Institute for Advanced Study, April 1984.

[B-B] M. W. Baldoni Silva and D. Barbasch, The Unitary Spectrum for Real Rank One Groups (Invent. math., Vol. 72, 1983, pp. 27-55). | MR 696689 | MR 84k:22022 | Zbl 0561.22009

[B] A. Borel, Stable Real Cohomology of Arithmetic Groups II, In J. HANO et al. Eds. (Manifolds and Lie groups. Progress in Math., Vol. 14, pp. 21-55, Boston Basel Stuttgart : Birkhöuser, 1981). | MR 642850 | MR 83h:22023 | Zbl 0483.57026

[Br] F. Bruhat, p-Adic Groups (Proc. Symp. Pure Math. IX. A.M.S., 1966, pp. 63-70). | MR 213356 | MR 35 #4220 | Zbl 0193.49002

[Bo] N. Bourbaki, Groupes et algèbres de Lie, Chap. 4, 5 et 6, Herman, Paris, 1968.

[B-M] D. Barbasch and H. Moscovici, L2-Index and the Selberg Trace Formula (J. Funct. Anal., Vol. 53, No. 2, 1983, pp. 151-201). | MR 722507 | MR 85j:58137 | Zbl 0537.58039

[B-S] A. Borel and J.-P. Serre, Théorèmes de finitude en cohomologie galoisienne (Comment. Math. Helv., Vol. 39, 1964, pp. 111-149). | MR 181643 | MR 31 #5870 | Zbl 0143.05901

[B-W] A. Borel and N. Wallach, Continuous Cohomology, Discrete Subgroups and Representations of Reductive Groups (Annals of Math. Studies, 1980, Princeton University Press). | MR 554917 | MR 83c:22018 | Zbl 0443.22010

[C] L. Clozel, On Limit Multiplicities of Discrete Series Representations in the Space of Automorphic Forms (Invent. math., Vol. 83, 1986, pp. 265-284). | MR 818353 | MR 87g:22012 | Zbl 0582.22012

[D-W] D. De George and N. Wallach, Limit Formulas for Multiplicities in L²(Γ\G) (Ann. of Math., Vol. 107, 1978, pp. 133-150). | MR 58 #11231 | Zbl 0397.22007

[E] M. Eichler, Quadratische Formen und orthogonale Gruppen (Grundlehren, Band 63, 1974, Springer-Verlag). | MR 50 #4484 | Zbl 0277.10017

[H1] G. Harder, A Gauss-Bonnet Theorem for Discrete Arithmetically Defined Groups (Ann. Scient. Éc. Norm. Sup., (4), 1971, pp. 409-455). | Numdam | MR 46 #8255 | Zbl 0232.20088

[H2] G. Harder, On the Cohomology of Discrete Arithmetically Defined Groups (Proc. Int. Colloq. on Discrete Subgroups and Applications to Moduli, Bombay, 1973, Oxford Univ. Press, 1975, pp. 129-160). | MR 54 #12976 | Zbl 0317.57022

[H3] G. Harder, On the Cohomology of SL2 (O). Lie Groups and their Representations (Proc. of the summer school on group repres., London, Hilger, 1975, pp. 139-150). | MR 54 #12977 | Zbl 0395.57028

[H4] G. Harder, Der Rang-Eins Beitrag zur Eisensteinkohomologie, Bonn, 1985, preprint.

[H-Ch] Harish-Chandra, Automorphic Forms on Semisimple Lie Groups (Lecture Notes in Math., No. 62, 1968, Springer Verlag). | MR 38 #1216 | Zbl 0186.04702

[J] B. W. Jones, The Arithmetic Theory of Quadratic Forms, Wiley and Sons, New York, 1950. | MR 12,244a | Zbl 0041.17505

[K] B. Kostant, Lie Algebra Cohomology and the Generalized Borel-Weil Theorem (Ann. Math., Vol. 74, 1961, pp. 329-387). | MR 26 #265 | Zbl 0134.03501

[L1] R. Langlands, Dimensions of Spaces of Automorphic Forms (Proc. Symp. Pure Math. IX. A.M.S., 1966, pp. 253-257). | MR 35 #3010 | Zbl 0215.11802

[L2] R. Langlands, On the Functional Equation Satisfied by Eisenstein Series (Lecture Notes in Math., No. 544, 1976, Springer Verlag). | MR 58 #28319 | Zbl 0332.10018

[L] T. Y. Lam, The Algebraic Theory of Quadratic Forms, Benjamin, Reading, Massachusetts, 1973. | MR 53 #277 | Zbl 0259.10019

[L-S] R. Lee and J. Schwermer, The Lefschetz Number of an Involution on the Space of Cusp Forms of SL3 (Inventiones Math., Vol. 73, 1983, pp. 189-239). | MR 84k:22016 | Zbl 0525.10014

[M] H. Minkowski, Gesammelte Abhandlungen I, Teubner, Leipzig, Berlin, 1911.

[N] Y. A. Nisnevich, On Certain Arithmetic and Cohomological Invariants of Semisimple Groups, preprint, 1983, Stony Brook.

[R1] J. Rohlfs, The Lefschetz Number of an Involution on the Space of Classes of Positive Definite Quadratic Forms (Comment. Math. Helv., Vol. 56, 1981, pp. 272-296). | MR 83a:10037 | Zbl 0474.10019

[R2] J. Rohlfs, On the Cuspidal Cohomology of the Bianchi Modular Groups (Math. Z., Vol. 188, 1985, pp. 253-269). | MR 86e:11042 | Zbl 0545.20036

[R3] J. Rohlfs, Lefschetz Numbers for Arithmetic Groups, in preparation.

[Se1] J.-P. Serre, Cohomologie Galoisienne (Lecture Notes in Math., No. 5, 1965, Springer Verlag). | MR 34 #1328 | Zbl 0136.02801

[Se2] J.-P. Serre, Le problème des groupes de congruence pour SL2 (Ann. Math., Vol. 92, 1970, pp. 489-527). | MR 42 #7671 | Zbl 0239.20063

[Se3] J.-P. Serre, Cours d'arithmetique, Presses Universitaires de France, Paris, 1970. | MR 41 #138 | Zbl 0225.12002

[S1] B. Speh, Induced Representations and the Cohomology of Discrete Subgroups (Duke Math. J., Vol. 49, 1982, pp. 1115-1127). | MR 85c:22014 | Zbl 0505.22014

[S2] B. Speh, Automorphic Representations and the Euler-Poincaré Characteristic of Arithmetic Groups, Preprint, 1984.

[T] J. Tits, Reductive Groups Over Local Fields. In Automorphic Forms, Representations and L-Functions (Proceedings of symp. in pure math., Vol. 33, Part. 1, pp. 29-69, 1979). | MR 80h:20064 | Zbl 0415.20035

[V] D. Vogan, Representations of Real Reductive Lie Groups (Progress in Math., Vol. 15, Boston-Basel-Stuttgart : Birkhöuser, 1981). | MR 83c:22022 | Zbl 0469.22012

[V-Z] D. Vogan and G. Zuckerman, Unitary Representations with Nonzero Cohomology (Compositio Math., Vol. 53, 1984, pp. 51-90). | Numdam | MR 86k:22040 | Zbl 0692.22008